Skip navigation

Items where Author is "Fryer, M.J."

Items where Author is "Fryer, M.J."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Greenman, J.V. and Fryer, M.J. (1996) Hydrocarbon field size distributions: a case study in mixed integer nonlinear programming. Journal of the Operational Research Society, 47 (12). pp. 1433-1442. ISSN 0160-5682 (Print), 1476-9360 (Online) (doi:https://doi.org/10.1057/palgrave.jors.0471201)

This list was generated on Wed Nov 20 11:45:45 2019 UTC.